# SDR 97ZZZX4477

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 00011013333
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 8,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, A MECHANIC FOUND TWO SMALL CRACKS PROTRUDING FROM RIVET ON LEFT HAND WING LEADING EDGE SKIN OUTBOARD OF ENGINE NACELLE.  INSPECTION OF INNER LEADING EDGE REVEALED CRACKED RIB.  AFTER REMOVAL OF LEADING EDGE SKIN, FOUND SMALL ENGINE NACELLE TO WING ADJUSTABLE RIB CRACKED.  ALSO, FOUND LEFT HAND OUTBOARD NACELLE SKIN AROUND THE REMOVED LEADING EDGE CRACKED.  CRACK WAS ALSO NOTED ON OUTBOARD NACELLE ACCESS COVER DOUBLER RING.
